Volume 9, Issue 1 (5-2023)                   mmr 2023, 9(1): 119-130 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zaare-Nahandi R. Grobner bases of determinantal ideals. mmr 2023; 9 (1) :119-130
URL: http://mmr.khu.ac.ir/article-1-3189-en.html
Institute for Advanced Studies in Basic Sciences , rashidzn@iasbs.ac.ir
Abstract:   (755 Views)
Determinantal ideal are one of important topics in Algebraic Geometry and Commutative Algebra. There are several examples of varieties as rational normal scrolls which their defining ideals are generated by minors of a matrix. In general, computing a Grobner bases for a special class of ideals help us to correspond a monomial ideal to the main ideals with the same invariants. In this paper, we compute a Grobner bases for an ideal generated by 2-minors of a 2×n matrix of monomials. Also height of determinantal ideal of a special class of monomial matrices is computed.
Full-Text [PDF 1169 kb]   (209 Downloads)    
Type of Study: S | Subject: alg
Received: 2021/04/14 | Revised: 2024/01/7 | Accepted: 2021/07/3 | Published: 2023/06/20 | ePublished: 2023/06/20

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb